Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Existence and uniqueness of solutions of Abel integral equations with power-law non-linearities

Buckwar E.: Existence and uniqueness of solutions of Abel integral equations with power-law non-linearities, in: Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods, Volume 63, Number 1 A, Page(s) 88-96, 2005.

BibTeX

@ARTICLE{
title = {Existence and uniqueness of solutions of Abel integral equations with power-law non-linearities},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn},
language = {EN},
abstract = {In this article a class of nonlinear Abel-type integral equations is studied. These equations have at least the trivial solution, but we are interested in a continuous, positive solution. We show that there exists a unique positive solution in an order interval of a cone in a Banach space.},
pages = {88-96},
publisher = {Elsevier Science Ltd. (Pergamon), Oxford},
journal = {Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods},
volume = {63},
number = {1 A},
issn = {0362-546X},
year = {2005},
}

Details

Zusammenfassung: In this article a class of nonlinear Abel-type integral equations is studied. These equations have at least the trivial solution, but we are interested in a continuous, positive solution. We show that there exists a unique positive solution in an order interval of a cone in a Banach space.

Journal: Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
Volume: 63
Nummer: 1 A
Erscheinungsjahr: 2005
Seitenreferenz: 88-96
Anzahl Seiten: 9
Verlag: Elsevier Science Ltd. (Pergamon), Oxford
ISSN: 0362-546X
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück